RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pal'tsev, Boris Vasil'evich
(1939–2014)

Statistics Math-Net.Ru
Total publications: 52
Scientific articles: 42
Presentations: 4

Number of views:
This page:712
Abstract pages:8650
Full texts:2819
References:940
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person8427
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200575

Publications in Math-Net.Ru
2014
1. B. V. Pal'tsev, “On the eigenfunctions of the Stokes operator in a plane layer with a periodicity condition along it”, Zh. Vychisl. Mat. Mat. Fiz., 54:2 (2014),  286–297  mathnet  elib; Comput. Math. Math. Phys., 54:2 (2014), 303–314  isi  elib  scopus
2013
2. B. V. Pal'tsev, M. B. Solov'ev, I. I. Chechel', “On the structure of steady axisymmetric Navier-Stokes flows with a stream function having multiple local extrema in its definite-sign domains”, Zh. Vychisl. Mat. Mat. Fiz., 53:11 (2013),  1869–1893  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:11 (2013), 1696–1719  isi  elib  scopus
3. B. V. Pal'tsev, “To the theory of asymptotically stable second-order accurate two-stage scheme for an inhomogeneous parabolic initial-boundary value problem”, Zh. Vychisl. Mat. Mat. Fiz., 53:4 (2013),  538–574  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:4 (2013), 396–430  isi  elib  scopus
2012
4. B. V. Pal'tsev, M. B. Solov'ev, I. I. Chechel', “Numerical study of spherical Couette flows for certain zenith-angle-dependent rotations of boundary spheres at low Reynolds numbers”, Zh. Vychisl. Mat. Mat. Fiz., 52:6 (2012),  1095–1133  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 56:6 (2012), 940–975  isi  elib  scopus
2011
5. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:1 (2011),  74–95  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 51:1 (2011), 68–87  isi  scopus
2007
6. B. V. Pal'tsev, A. V. Stavtsev, I. I. Chechel', “Numerical study of the basic stationary spherical couette flows at low Reynolds numbers”, Zh. Vychisl. Mat. Mat. Fiz., 47:4 (2007),  693–716  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:4 (2007), 664–686  scopus
2006
7. B. V. Pal'tsev, I. I. Chechel', “On the convergence rate and optimization of a numerical method with splitting of boundary conditions for the stokes system in a spherical layer in the axisymmetric case: Modification for thick layers”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006),  858–886  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 46:5 (2006), 820–847  elib  scopus
2005
8. B. V. Pal'tsev, I. I. Chechel', “Second-order accurate method with splitting of boundary conditions for solving the stationary axially symmetric Navier–Stokes problem in spherical gaps”, Zh. Vychisl. Mat. Mat. Fiz., 45:12 (2005),  2232–2250  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 45:12 (2005), 2148–2165
9. B. V. Pal'tsev, I. I. Chechel', “Second-order accurate (up to the axis of symmetry) finite-element implementations of iterative methods with splitting of boundary conditions for Stokes and stokes-type systems in a spherical layer”, Zh. Vychisl. Mat. Mat. Fiz., 45:5 (2005),  846–889  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 45:5 (2005), 816–857
2004
10. B. V. Pal'tsev, I. I. Chechel', “Increasing the rate of convergence of bilinear finite-element realizations of iterative methods by splitting boundary conditions for Stokes-type systems for large values of a singular parameter”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004),  2049–2068  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:11 (2004), 1949–1967
2003
11. B. V. Pal'tsev, “Asymptotic behaviour of the spectra of integral convolution operators on a finite interval with homogeneous polar kernels”, Izv. RAN. Ser. Mat., 67:4 (2003),  67–154  mathnet  mathscinet  zmath; Izv. Math., 67:4 (2003), 695–779  isi  scopus
2002
12. V. O. Belash, B. V. Pal'tsev, “Bicubic finite-element implementations of methods with splitting of boundary conditions for a Stokes-type system in a strip under the periodicity condition”, Zh. Vychisl. Mat. Mat. Fiz., 42:2 (2002),  197–221  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 42:2 (2002), 188–210
2000
13. B. V. Pal'tsev, I. I. Chechel', “Exact estimates of the convergence rate of iterative methods with splitting of the boundary conditions for the Stokes-type system in a layer with a periodicity condition”, Zh. Vychisl. Mat. Mat. Fiz., 40:12 (2000),  1823–1837  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 40:12 (2000), 1751–1764
14. V. O. Belash, B. V. Pal'tsev, “On the spectral and approximating properties of cubic finite-element approximations of the Laplace and first-derivative operators: The periodic case”, Zh. Vychisl. Mat. Mat. Fiz., 40:5 (2000),  754–774  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 40:5 (2000), 718–738
1999
15. B. V. Pal'tsev, “On two-sided estimates, uniform with respect to the real argument and index, for modified Bessel functions”, Mat. Zametki, 65:5 (1999),  681–692  mathnet  mathscinet  zmath; Math. Notes, 65:5 (1999), 571–581  isi
16. B. V. Pal'tsev, I. I. Chechel', “Bilinear finite element implementations of iterative methods with incomplete splitting of boundary conditions for a Stokes-type system on a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 39:11 (1999),  1828–1854  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 39:11 (1999), 1755–1780
17. N. A. Meller, B. V. Pal'tsev, E. G. Khlyupina, “On some finite element implementations of iterative methods with splitting of boundary conditions for Stokes and Stokes-type systems in a spherical layer: Axially symmetric case”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999),  98–123  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 39:1 (1999), 92–117
1998
18. B. V. Pal'tsev, I. I. Chechel', “On some methods for enhancing the convergence speed for the higher harmonics of bilinear finite element implementations of iterative methods with boundary-condition splitting for a Stokes-type system”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998),  956–970  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:6 (1998), 916–929
19. B. V. Pal'tsev, I. I. Chechel', “Real properties of bilinear finite element implementations of methods with the splitting of boundary conditions for a Stokes-type system”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998),  247–261  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:2 (1998), 238–251
1997
20. B. V. Pal'tsev, I. I. Chechel', “Algorithms based on bilinear finite elements for iterative methods with split boundary conditions for a Stokes-type system in a strip under the periodicity condition”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997),  799–815  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:7 (1997), 775–791
1996
21. B. V. Pal'tsev, “Mixed problems with non-homogeneous boundary conditions in Lipschitz domains for second-order elliptic equations with a parameter”, Mat. Sb., 187:4 (1996),  59–116  mathnet  mathscinet  zmath; Sb. Math., 187:4 (1996), 525–580  isi  scopus
22. N. A. Meller, B. V. Pal'tsev, I. I. Chechel', “A rapidly convergent iterative domain-decomposition method for boundary-value problems for a second-order elliptic equation with a parameter”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996),  26–45  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:10 (1996), 1345–1358  isi
1995
23. B. V. Pal'tsev, “The conditions for the convergence of iterative methods with complete splitting of the boundary conditions for the Stokes system in a sphere and a spherical layer”, Zh. Vychisl. Mat. Mat. Fiz., 35:6 (1995),  935–963  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:6 (1995), 745–767  isi
1994
24. B. V. Pal'tsev, “On rapidly convergent iterative methods with complete boundary-condition splitting for a multidimensional singularly perturbed system of Stokes type”, Mat. Sb., 185:9 (1994),  109–138  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:1 (1995), 93–118  isi
25. B. V. Pal'tsev, “On rapidly converging iterative methods with incomplete splitting of boundary conditions for a multidimensional singularly perturbed system of Stokes type”, Mat. Sb., 185:4 (1994),  101–150  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 81:2 (1995), 487–531  isi
26. B. V. Pal'tsev, “Conditions for the convergence of iterative methods with complete splitting of the boundary conditions for the Stokes system in a circle and an annulus”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994),  1015–1037  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:7 (1994), 875–893  isi
1990
27. B. V. Pal'tsev, I. I. Chechel', “The multigrid method applied to a finite-element scheme for a two-dimensional Stokes-type system”, Zh. Vychisl. Mat. Mat. Fiz., 30:12 (1990),  1797–1803  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:6 (1990), 141–146
1981
28. B. V. Pal'tsev, “A method for constructing a canonical matrix of solutions of a Hilbert problem arising in the solution of convolution equations on a finite interval”, Izv. Akad. Nauk SSSR Ser. Mat., 45:6 (1981),  1332–1390  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:3 (1982), 559–610
1980
29. B. V. Pal'tsev, “Convolution equations on a finite interval for a class of symbols having powerlike asymptotics at infinity”, Izv. Akad. Nauk SSSR Ser. Mat., 44:2 (1980),  322–394  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:2 (1981), 291–356  isi
30. B. V. Pal'tsev, “A generalization of the Wiener–Hopf method for convolution equations on a finite interval with symbols having power-like asymptotics at infinity”, Mat. Sb. (N.S.), 113(155):3(11) (1980),  355–399  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:3 (1982), 289–328
1979
31. B. V. Pal'tsev, “On a class of convolution equations on a finite interval”, Dokl. Akad. Nauk SSSR, 247:1 (1979),  41–44  mathnet  mathscinet  zmath
32. V. F. Baklanovskaya, B. V. Pal'tsev, I. I. Chechel', “Boundary value problems for the St. Venant system of equations on a plane”, Zh. Vychisl. Mat. Mat. Fiz., 19:3 (1979),  708–725  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:3 (1979), 157–174
1977
33. B. V. Pal'tsev, “On the Dirichlet problem for a pseudodifferential equation encountered in the theory of random processes”, Izv. Akad. Nauk SSSR Ser. Mat., 41:6 (1977),  1348–1387  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:6 (1977), 1285–1322
1976
34. B. V. Pal'tsev, “On a test for the continuity of the canonical solution matrix of the Hilbert problem”, Dokl. Akad. Nauk SSSR, 226:6 (1976),  1271–1274  mathnet  mathscinet  zmath
1974
35. B. V. Pal'tsev, “The asymptotics of the spectrum and eigenfunctions of convolution operators on a finite interval with a kernel with a homogeneous Fourier transform”, Dokl. Akad. Nauk SSSR, 218:1 (1974),  28–31  mathnet  mathscinet  zmath
1973
36. È. Ĭ. Mateeva, B. V. Pal'tsev, “The breaking up of the domains in the solution of boundary value problems for Poisson's equation in regions of complicated form”, Zh. Vychisl. Mat. Mat. Fiz., 13:6 (1973),  1441–1458  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:6 (1973), 89–111
1972
37. B. V. Pal'tsev, “Expansion in eigenfunctions of integral operators of convolution on a finite interval with kernels whose Fourier transforms are rational. “Weakly” nonselfadjoint regular kernels”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972),  591–634  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:3 (1972), 587–630
1970
38. B. V. Pal'tsev, “Asymptotic behavior of the eigenvalues of convolution integral operators on a finite interval with kernels whose Fourier transforms are rational”, Dokl. Akad. Nauk SSSR, 194:4 (1970),  774–777  mathnet  mathscinet  zmath
39. B. V. Pal'tsev, “The convergence of the method of successive approximations with decomposition of the boundary conditions in the solution of a boundary value problem for the Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970),  785–788  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 282–287
40. B. V. Pal'tsev, “Convergence of expansions with respect to a small parameter, introduced into the boundary conditions, for the solutions of a boundary value problem for the Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 10:2 (1970),  383–400  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:2 (1970), 133–157
1967
41. B. V. Pal'tsev, “The method of small parameter in a boundary value problem for a system of Oseen”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  1144–1166  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 236–266
1966
42. B. V. Pal'tsev, “The expansion of solutions of dirichlet's problem and a mixed problem for a biharmonic equation in a series of solutions of reducing problems”, Zh. Vychisl. Mat. Mat. Fiz., 6:1 (1966),  43–51  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:1 (1966), 59–72

2009
43. V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zav'yalov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev, “Aleksei Alekseevich Dezin (obituary)”, Uspekhi Mat. Nauk, 64:3(387) (2009),  167–173  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:3 (2009), 553–560  isi
44. M. K. Kerimov, B. V. Pal'tsev, “In Memory of Professor Aleksei Alekseevich Dezin (1923–2008)”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009),  397–400  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 49:2 (2009), 387–390  isi
2005
45. B. V. Pal'tsev, I. I. Chechel', “Correction”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005),  1728  mathnet  mathscinet
2003
46. V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev, “Aleksei Alekseevich Dezin (on his 80th birthday)”, Uspekhi Mat. Nauk, 58:6(354) (2003),  185–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1237–1240  isi
2000
47. N. A. Meller, B. V. Pal'tsev, E. G. Khlyupina, “Correcton to: “On finite-element realizations of iterative and Stokes-type systems in a spherical layer. The axisymmetric case””, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000),  656  mathnet  mathscinet
1998
48. V. S. Vladimirov, A. K. Gushchin, V. A. Il'in, V. N. Maslennikova, V. P. Mikhailov, E. I. Moiseev, B. V. Pal'tsev, V. K. Romanko, A. A. Samarskii, “Alekseǐ Alekseevich Dezin (on the occasion of his 75th birthday)”, Differ. Uravn., 34:6 (1998),  723–726  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 721–724
1993
49. A. V. Bitsadze, V. S. Vladimirov, V. A. Il'in, V. N. Maslennikova, V. P. Mikhailov, B. V. Pal'tsev, Ya. V. Radyno, “Alekseǐ Alekseevich Dezin (on the occasion of his seventieth birthday)”, Differ. Uravn., 29:8 (1993),  1291–1294  mathnet  mathscinet; Differ. Equ., 29:8 (1993), 1119–1121
1986
50. A. A. Dorodnitsyn, N. B. Konyukhova, N. N. Moiseev, B. V. Pal'tsev, A. A. Samarskii, D. K. Faddeev, “Aleksandr Aleksandrovich Abramov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 41:4(250) (1986),  225–226  mathnet  mathscinet; Russian Math. Surveys, 41:4 (1986), 187–189  isi
1984
51. A. V. Bitsadze, V. N. Maslennikova, B. V. Pal'tsev, S. L. Sobolev, “Aleksei Alekseevich Dezin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 39:1(235) (1984),  177–178  mathnet  mathscinet; Russian Math. Surveys, 39:1 (1984), 205–207  isi
1982
52. B. V. Pal'tsev, “Corrections to the paper “On a method of constructing the canonical solution matrix of the Hilbert problem arising in the solution of convolution equations on a finite interval””, Izv. Akad. Nauk SSSR Ser. Mat., 46:3 (1982),  668  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:3 (1983), 627

Presentations in Math-Net.Ru
1. Об особенностях циркуляции жидкости Навье–Стокса в сферических слоях
B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel'
International Conference on Applied Mathematics and Computer Science dedicated to the 60th Anniversary of Dorodnicyn Computing Centre of RAS
December 9, 2015 18:00   
2. Об особенностях циркуляции жидкости Навье–Стокса в сферических слоях при наличии у функции тока в областях ее знакопостянства многих локальных экстемумов
B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel'
Conference "Mathematical Physics. Vladimirov-90" dedicated to the 90th anniversary of academician V. S. Vladimirov
November 15, 2013 15:30   
3. An outstanding organizer of science, a theorist in aero- and hydrodynamics, a leader in computational and applied mathematics
Yu. G. Evtushenko , B. V. Paltsev
International Conference on Applied Mathematics and Computer Science dedicated to Academician A. A. Dorodnicyn's 100-th Birthday Anniversary
December 7, 2010 11:05   
4. Быстросходящиеся итерационные методы с расщеплением граничных условий для систем Стокса и Навье–Стокса, численное исследование сферических течений Куэтта
B. V. Pal'tsev, I. I. Chechel'
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
November 22, 2007 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019